# SDR FDEA201211073904

- Difficulty date: November 7, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 51,232 hours, 23,707 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT COVE PANEL JUST BELOW INBD MAIN TRACK FITTING HAS CORROSION.  REMOVED CORROSION ON COVE PANEL IAW SRM 51-10-02.  REMOVED .019 FROM ORIGINAL THICKNESS OF .050 AND .031  WAS REMAINING.  FOUND TO BE OUT OF LIMITS IAW SRM 57-43-01, FIG 101, DETAIL III, V, VI.  REPLACED COVE PANEL WITH PN FX 114N4076-33.  LOCATED AND DRILLED IAW DWG 114N4076 AND SRM 51-40-05.  INSTALLED IAW SRM 51-40-02 AND DWG 114N4076.  MAJOR REPAIR.
